# SDR DXTA2010041204065

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N983QS
- Make and model: Cessna 750
- Aircraft serial: 7500083
- Aircraft time: 9,935 hours, 6,312 cycles
- Engine: Allsn AE3007C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

DURING T/O, PASSING THRU 4000 FT, HEARD A THUMP FROM ENGINE 1 AND SAW RED TURB PERCENT AND INDICATIONS OF 102 PERCENT.  EXCEED PAGE SHOWS N2 102 PERCENT FOR 2 SECONDS TRIGGERED BY L N2.  R & R LT ENGINE "B" BARRIERS. OPS CHECKS SATISFACTORY. WORK WAS ACCOMPLISHED IAW MFG ENGINE. MM 76-11-25.
